# SDR 99ZZZM77

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3040
- Condition: Dented
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, A DENT .030 DEEP .5 INCH LONG WITH A SHARP CREASE WAS FOUND AT BS 277 S7R.  CUT OUT DENTED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW B727 SRM 53-20-02, 51-10-02 AND MM 51-20-11.  (M)
